# SDR 96ZZZX3424

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4929V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0148
- Propeller: Mcauly B2D34C220
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Condition: Broken
- Location: Blade
- Part time: 1,470 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS NOT CYCLING PROPERLY.  REMOVED TO BENCH TEST.  BLADES WERE BINDING WHEN TESTED.  DISASSEMBLED AND FOUND BLADE BEARINGS DRY AND BROKEN, BALL BEARINGS PITTED, AND PITCH CHANGE LINKS AND ACTUATING PINS WORN BADLY.  SUBMITTER STATED PROP MAY NOT HAVE BEEN LUBRICATED PROPERLY AT ASSEMBLY.  THE PROPELLER SHOULD HAVE BEEN REMOVED AND REPAIRED WHEN PROBLEMS WITH CYCLING FIRST STARTED.
